Cluster Dave Posted August 20, 2020 Share Posted August 20, 2020 50 minutes ago, FunTimes said: Verapamil can help some. I was at one point taking a little over 900 mg a day with the slow release. I made the change over to the rapid release and worked my way down to 120 twice a day. You will want to have a doc keep an eye on your heart when changing dose and work up slowly. It will take about a week to get into your system so most will do a pred taper for the first week. When I was on the higher dose it effected the feeling in my feet along with a little swelling. If you are also using the D3 with all co factors you will want to space them apart a few hours, Verap is a calcium channel blocker so they would be fighting each other. They both work fine along with the triptans also. Thanks FunTimes - wondering now if just ramping up on the D3 regime might be enough while on the one week pred ? Dave Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.